# SDR SWAA990323

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AA
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER 10 MIN AT 37,000 FT CABIN ALTITUDE BEGAN CLIMBING TO 10,000 FT.  DIFFERENTIAL PRESSURE STAYED AT 7.2, NO CHANGE IN ALTN MODE.  BEGAN DESCENT AND CABIN PRESSURE DECREASED TO NORMAL RANGE.  OUTFLOW VALVE SHOWED CLOSED ENTIRE SEQUENCE. REMOVED AND REPLACED CABIN PRESSURIZATION OUTFLOW VALVE (AFT) PER M/M, OPS CHECKS GOOD PER MM.
